# SDR ASAA0280016A

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5919217512
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING OUTBOARD FLAP CENTER HINGE BEARING BOLT HOLES CORRODED.  REMOVED CORROSION AND INSTALLED BUSHINGS IN BOLT HOLES PER EA 5750-01756.  (M)
